# SDR SWAA2022030373840

- Difficulty date: February 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727J+14 LBL25 WL156 / [01] EVALUATED CORROSION; BS 727J+14 LBL 25 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS;[03] REMOVED DAMAGED SECTION; ACB LH; BS 727J+12; FABRICATED REPAIR PARTS; FOR ACB LH FLOOR TO SIDEWALL SUPPORT BS727J-847 LBL25. IAW SRM 53-00-53-2R-5; APPLIED COMICAL CONVERSION COATING; MATERIAL; BAC1496-377#7075T62; LOT# 1477731-1; IAW SRM 53-00-53-2R-5; SRM53-60-53-01-2; DWG 146A7500.;[04] OK TO PRIME REPAIR PARTS.;[05] VERIFIED APPLICABILITY OF SRM 53-00-53-2R-5;[06] VERIFIED CORRECTIVE ACTIONS 3-5.   OK TO PRIME REPAIR PARTS.;[07] APPLIED PRIMER TO REPAIRS PARTS PER AMM 51-21-72-370-804. OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION ITEM 7. OK TO INSTALL REPAIR PARTS GIVEN.;[09] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT AT BS 727J+12 - BS847 AND SPLICE REPAIR AT727J+8 -BS727J+16; PER SRM 53-00-53-2R-5; SRM51-40-02-0G-0 AND DWG 146A7500;[10] VERIFIED CORRECTIVE ACTION ITEM 9.;[11] VERIFIED FAULT TTG8Q00AWCXR IS COMPLETE.
